# SDR AALA202407224537

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 29,576 hours, 12,161 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PUJ DUE TO THE LANDING GEAR WOULD NOT RETRACT ALONG WITH A LANDING GEAR SHOCK ABSORBER FAULT DISPLAYED AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT PUJ WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202407194537: MAINTENANCE ACCOMPLISHED MULTIPLE NOSE LANDING GEAR EXTENSION / RETRACTION FUNCTIONAL TESTS PER AMM32-31-00-720-003-A WITH NO FAULTS NOTED AND WAS UNABLE TO DUPLICATE THE ISSUE** (CLOSED)
